|PEP failure and drug resistance?
Aug 14, 2005
Hi, I started PEP about three weeks ago with Combivir alone. Recently I started developing symptoms (like swollen neck glands and neck pain, groin pain, fever, burning eyes) which make me feel that these are due to ARS. How much probable is PEP failure? Will it lead to drug resistance in my case?
Response from Dr. Henry
In general those symptoms in that setting would unlikely be related to HIV infection. The chances for PEP failure relate to the riak of your actual potential HIV exposure. Drug resistance after PEP can occur but is not very common when 2 or more drugs are used short term. KH
Bleeding anytime I bump into anything
I hate myself !!!
- Ear Infection Sign Of HIV Infection
- Night Sweats Worried It Could Be HIV
- HIV Infection Risk Sex With A Prostitute
- Itchy Red Spots After Sensual Massage Sign Of HIV AIDS
- Vomiting After Getting A Tattoo Worried I Have HIV
- Can You Get Genital Warts From Masturbating With A Wart On Your Hand?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.